# SDR KCSA201711281084

- Difficulty date: November 28, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 86,194 hours, 25,148 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lug
- Condition: Worn
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON LOWER SPAR FITTING, LUG HOLE WORN
